# SDR QXEA2010010600015

- Difficulty date: January 3, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,285 hours, 7,719 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORT AT LESS THAN 60 KNOTS DUE TO NR 1, AND NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED.  BOTH ENGINES ACHIEVED TAKEOFF PWR, BOTH BLEED SWITCHES ON AND SELECTED TO MIN. NO CURRENT FAULT CODES LISTED.  FOUND "7004-L BID OVR PR, AND 7004- R BID OVR PR" IN HISTORY.  C/W FIM TASK  36-20-00-810-805, 36-10-00-810-854, 36-10-00-810-865.  OPS TEST OF BLEED AIR SYS CKS. GOOD.  RAN ENGINES AT MAX PWR WITH BLEEDS ON AND OFF WITH NO CAUTIONS OR MESSAGES. RETURNED TO SERVICE. NO PARTS REPLACED.
